# SDR USAA2012041200002

- Difficulty date: April 1, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N458UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Aircraft time: 56,727 hours, 37,237 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CDF INSPECTION,  CRACK ON FRAME INNER CHORD AT BS 616, WL 200, LBL 60.00.  REPAIRED FRAME INNER CHORD AT BS 616, WL 200, LBL 60.00 IAW TYPICAL REPAIR 737-5362-10-0023.
